# SDR SWAA2021110123417

- Difficulty date: September 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE CLOSET UPPER SUPPORT FITTING AT WEB STRUCTURE WEB STATION BS 1016.   REMOVED UPPER SUPPORT FITTING AND PERFORMED VISUAL INSPECTION ON AREA NO FOUND DAMAGE IAW SRM 51-40-02.   PERFORMED DRILL ON FITTING IAW SRM 51-20-05 AND APPLIED PROTECTIVE TREATMENT ON NEW HOLES IAW SRM 51-20-01.   INSTALLED FITTING IAW SRM 51-40-02 AND DWG 148A2230 REV-B.
